Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 342, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jul 14, 2016, 4:43 PM MDT for Cheyenne County, Colorado. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2016, 4:43 PM MDT (22:43 UTC)
- Expired
- Jul 14, 2016, 5:05 PM MDT
- In force
- 22 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Cheyenne County, CO
The radar
The Goodland radar (KGLD), 122 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.7 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2163 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
107
WUUS53 KGLD 142243
SVRGLD
COC017-142315-
/O.NEW.KGLD.SV.W.0342.160714T2243Z-160714T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
443 PM MDT THU JUL 14 2016
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL CHEYENNE COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 515 PM MDT
* AT 442 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
KIT CARSON...OR 26 MILES SOUTHWEST OF CHEYENNE WELLS...MOVING SOUTH
AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTH CENTRAL CHEYENNE COUNTY IN EAST CENTRAL COLORADO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN GOODLAND.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3870 10289 3875 10267 3861 10262 3861 10288
TIME...MOT...LOC 2242Z 346DEG 22KT 3864 10279
HAIL...1.75IN
WIND...60MPH
$$
JRM3 follow-up statements
714
WWUS53 KGLD 142249
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
449 PM MDT THU JUL 14 2016
COC017-142315-
/O.CON.KGLD.SV.W.0342.000000T0000Z-160714T2315Z/
CHEYENNE CO-
449 PM MDT THU JUL 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR SOUTH CENTRAL CHEYENNE COUNTY IN EAST CENTRAL COLORADO...
AT 449 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
EADS...OR 26 MILES SOUTHWEST OF CHEYENNE WELLS...MOVING SOUTH AT 25
MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH
CENTRAL CHEYENNE COUNTY IN EAST CENTRAL COLORADO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GOODLAND.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3870 10284 3875 10267 3861 10262 3861 10283
TIME...MOT...LOC 2249Z 345DEG 21KT 3862 10277
HAIL...1.25IN
WIND...60MPH
$$
JRM562
WWUS53 KGLD 142257
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
457 PM MDT THU JUL 14 2016
COC017-142315-
/O.CON.KGLD.SV.W.0342.000000T0000Z-160714T2315Z/
CHEYENNE CO-
457 PM MDT THU JUL 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR SOUTHWESTERN CHEYENNE COUNTY IN EAST CENTRAL COLORADO...
AT 457 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
EADS...OR 27 MILES SOUTHWEST OF CHEYENNE WELLS...MOVING SOUTH AT 25
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN CHEYENNE COUNTY IN EAST CENTRAL COLORADO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GOODLAND.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3866 10284 3869 10265 3861 10262 3861 10283
TIME...MOT...LOC 2257Z 346DEG 22KT 3858 10276
HAIL...1.00IN
WIND...60MPH
$$
JRM563
WWUS53 KGLD 142305
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
505 PM MDT THU JUL 14 2016
COC017-142314-
/O.CAN.KGLD.SV.W.0342.000000T0000Z-160714T2315Z/
CHEYENNE CO-
505 PM MDT THU JUL 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHEYENNE COUNTY
IN EAST CENTRAL COLORADO IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
GOODLAND.
LAT...LON 3866 10284 3869 10265 3861 10262 3861 10283
TIME...MOT...LOC 2303Z 346DEG 22KT 3853 10275
$$
JRMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:30 PM MDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jul 14, 3:30 PM MDT, 1 hour 13 minutes before
Area Forecast Discussion National Weather Service Goodland KS 330 PM MDT THU JUL 14 2016 .SHORT TERM...(Tonight and Friday) Issued at 3:30 PM MDT Thu Jul 14 2016 Surface map is rather chaotic with generally weak flow and lack of well defined features. Thunderstorms are currently developing over eastern Colorado in weak upslope flow and along and ahead of wind convergent zone which lies just west of forecast area. Decent CAPE of 1500 J/KG and deep layer shear of 35 kts is present to promote storm organization next 4-5 hours with a few splitting storms into the evening hours. Mean winds are from 290 deg around 15 kts so storms will be slow to enter far western Kansas late this afternoon and evening. Guidance overnight into Friday suggests a thunderstorm complex may develop further north in Nebraska/South Dakota and move southeast overnight and graze the extreme northeast portion of the CWA Friday morning. Confidence is not all that high that we will be affected as the bulk of the precip may remain to our northeast but this feature is mentioned in forecast. By mid-afternoon, sfc heating will erase convective inhibition and scattered thunderstorms are expected to develop on any remaining mesoscale boundaries. Temps Friday will be similar to this afternoon with highs remaining in the 80s and little change in 850 mb temps next 24 hours. .LONG TERM...(Friday night through Thursday) Issued at 240 PM MDT Thu Jul 14 2016 Friday night and Saturday morning: Shortwave trough moves across the region with thunderstorm chances prevailing through the night. CAPE values remain in the 1200 to 1800 J/Kg range through the overnight with very high shear values of 50 to 70 kt. We could see elevated supercell mode of convection with large hail risk mainly in the eastern portions of the CWA as the H5 shortwave exits the region. Although there is some disagreement between the GFS and ECMWF with regards to CAPE and deep layer shear, overall spacial and temporal agreement looks good. Saturday and Sunday: Isolated to scattered thunderstorms mainly across far southwest Nebraska will be possible Saturday afternoon with isolated thunderstorm chances elsewhere as a weak shortwave traverses the region. A ridge begins to build into the central Plains through the day on Sunday with an axis centered in northern TX and southern OK. Moisture levels will increase in the western portions of the CWA along the edge of the ridge which could lead to slight chances for evening/nighttime thunderstorms on Sunday. It is worth noting that due to the proximity of the ridge it will be difficult to initiate convection therefore I left pops in the 10-15 percent range. Monday through Wednesday: Medium range guidance indicates daily PoPs across the region; however with the ridge firmly in place over the central Plains, I left PoPs nil to slgt which is probably optimistic. High pressure ridge at the H5 lvl will approach 600dam by late Monday and early Tuesday, remaining locked in over the region through the forecast period. Will need to pay close attention to high temperatures as superblend is persistent with highs in the upper 90s and some 100s. With very strong ridging in play we may be looking to easily exceed 100 degrees by mid-week across much of the CWA. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1124 AM MDT Thu Jul 14 2016 KGLD: Weak surface pattern will give light and variable winds through the period with a tendency toward more steady SSE winds later tonight. Scattered thunderstorms are expected to develop over northwest Kansas after 20Z and dissipate by 02Z. Have accounted for this in TAF with VCTS. KMCK: Weak surface pattern will also result in generally light and variable winds through the TAF period. Scattered showers with isolated thunder currently on radar west of McCook will approach the terminal area 18-20Z. Thereafter convection near KMCK is expected to be more isolated for remainder of afternoon into early evening. && .GLD Watches/Warnings/Advisories... KS...NONE. CO...NONE. NE...NONE. && UPDATE...DLF SHORT TERM...JTL LONG TERM...TL AVIATION...DLF
Hazardous weather outlook, Jul 14, 10:55 AM MDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1055 AM MDT THU JUL 14 2016 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-151700- YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS- DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE- GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- 1055 AM MDT THU JUL 14 2016 /1155 AM CDT THU JUL 14 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG TO ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. THE BEST POTENTIAL FOR STORMS WILL BE OVER EASTERN COLORADO INTO WESTERN KANSAS WEST OF HIGHWAY 27...AND ALSO NORTH OF INTERSTATE 70. THE MAIN HAZARDS IN ADDITION TO CLOUD-TO-GROUND LIGHTNING WILL BE THUNDERSTORM OUTFLOW TO 60 MPH AND HALF DOLLAR SIZE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... FRIDAY THROUGH SATURDAY...SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED MAINLY DURING THE EVENING AND OVERNIGHT HOURS. SOME STORMS WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...STRONG WINDS AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Jul 14, 2:02 PM MDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 202 PM MDT THU JUL 14 2016 COZ090-142015- YUMA COUNTY CO- 202 PM MDT THU JUL 14 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YUMA COUNTY UNTIL 215 PM MDT... AT 202 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES EAST OF COPE...OR 24 MILES WEST OF BONNY RESERVOIR...MOVING SOUTHEAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... KIRK AND JOES. THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 208 AND 210. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3963 10277 3982 10261 3958 10218 3957 10268 TIME...MOT...LOC 2002Z 305DEG 24KT 3967 10263 JRM
Special weather statement, Jul 14, 2:38 PM MDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 238 PM MDT THU JUL 14 2016 COZ090-091-142100- YUMA COUNTY CO-KIT CARSON COUNTY CO- 238 PM MDT THU JUL 14 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL YUMA AND NORTHEASTERN KIT CARSON COUNTIES UNTIL 300 PM MDT... AT 238 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17 MILES WEST OF BONNY RESERVOIR...MOVING SOUTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL YUMA AND NORTHEASTERN KIT CARSON COUNTIES. THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 200 AND 208...AND NEAR MILE MARKER 211. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3967 10250 3957 10218 3934 10235 3951 10262 TIME...MOT...LOC 2038Z 300DEG 23KT 3956 10249 JRM
Special weather statement, Jul 14, 2:46 PM MDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
246 PM MDT THU JUL 14 2016
COZ092-142100-
CHEYENNE COUNTY CO-
246 PM MDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEYENNE COUNTY IN
EAST CENTRAL COLORADO UNTIL 300 PM MDT...
AT 246 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES NORTH OF KIT CARSON...OR 21 MILES SOUTH OF SEIBERT...MOVING
SOUTHEAST AT 30 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
CHEYENNE COUNTY IN EAST CENTRAL COLORADO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3904 10286 3904 10268 3893 10249 3874 10273
3897 10295
TIME...MOT...LOC 2046Z 313DEG 26KT 3899 10280
JRMSpecial weather statement, Jul 14, 3:03 PM MDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
303 PM MDT THU JUL 14 2016
COZ091-092-142115-
KIT CARSON COUNTY CO-CHEYENNE COUNTY CO-
303 PM MDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL KIT CARSON AND
NORTHEASTERN CHEYENNE COUNTIES IN EAST CENTRAL COLORADO UNTIL 315 PM
MDT...
AT 303 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTH OF KIT CARSON...OR 21 MILES WEST OF CHEYENNE
WELLS...MOVING SOUTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FIRSTVIEW.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 156 AND 159.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3904 10296 3910 10272 3903 10253 3892 10230
3871 10265
TIME...MOT...LOC 2103Z 312DEG 26KT 3893 10272
JRMLocal storm report, Jul 14, 3:35 PM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
335 PM MDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM HAIL 12 N KIT CARSON 38.94N 102.80W
07/14/2016 E1.75 INCH CHEYENNE CO PUBLIC
PEA TO GOLFBALL SIZE HAIL. ENDED AT TIME OF EVENT.
&&
HILLThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 9:58 PM MDT | Special Weather Statement | GLD | Kit Carson | 17 min |
| Jul 13, 10:20 PM MDT | Special Weather Statement | GLD | Kit Carson | 10 min |
| Jul 13, 10:29 PM MDT | Special Weather Statement | GLD | Kit Carson | 16 min |
| Jul 13, 10:31 PM MDT | Special Weather Statement | GLD | Yuma | 14 min |
| Jul 13, 10:35 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 40 min |
| Jul 13, 10:47 PM MDT | Special Weather Statement | GLD | Kit Carson | 13 min |
| Jul 13, 10:59 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Kit Carson | 46 min |
| Jul 13, 11:10 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson, Yuma | 50 min |
| Jul 13, 11:47 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson, Yuma | 43 min |
| Jul 14, 2:12 AM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 48 min |
| Jul 14, 2:44 AM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 32 min |
| Jul 14, 3:03 AM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 25 min |
| Jul 14, 3:44 AM MDT | Special Weather Statement | GLD | Kit Carson | 16 min |
| Jul 14, 6:26 AM MDT | Special Weather Statement | GLD | Yuma | 34 min |
| Jul 14, 7:45 AM MDT | Special Weather Statement | GLD | Phillips | 15 min |
| Jul 14, 8:54 AM MDT | Severe Thunderstorm Warning | GLD | Yuma | 24 min |
| Jul 14, 2:01 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Kit Carson | 44 min |
| Jul 14, 2:02 PM MDT | Special Weather Statement | GLD | Yuma | 13 min |
| Jul 14, 2:38 PM MDT | Special Weather Statement | GLD | Kit Carson | 22 min |
| Jul 14, 2:46 PM MDT | Special Weather Statement | GLD | Cheyenne | 14 min |
| Jul 14, 3:03 PM MDT | Special Weather Statement | GLD | Cheyenne | 12 min |
| Jul 14, 3:15 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 45 min |
| Jul 14, 3:23 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 52 min |
| Jul 14, 4:11 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 34 min |
| Jul 14, 4:54 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Kit Carson | 36 min |
| Jul 14, 5:14 PM MDT | Special Weather Statement | GLD | Cheyenne | 16 min |
| Jul 14, 5:17 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Kit Carson | 28 min |
| Jul 14, 5:24 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 21 min |
| Jul 14, 5:31 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 18 min |
| Jul 14, 5:40 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 35 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.